The Cause Of Blood Spots Out After The Consumption Of Emergency Contraception?
, my partner and I had sex on December 30, before menstruation was completed on December 29, when intercourse was released inside, while on December 31 I took Postinor 2 as an emergency contraception. Then on January 6 I bled and brown spots. Am I pregnant or is the postinor working? Or is it menstruation? Please explain. thank you
Thank you for asking HealthReplies.com.
Both pregnancy, side effects of emergency contraception consumption, and menstruation can both cause bleeding as you experience. Only by knowing the time of bleeding, can not be distinguished exactly where the condition you are experiencing.
Frequently, bleeding from the birth canal occurs due to hormonal influences, one of which can be triggered by the consumption of hormonal drugs (including emergency contraceptive pills), regular menstruation, fatigue, stress, and so on. However, pregnancy can also trigger bleeding, for example due to implantation (implantation of the results of fertilization into the uterine wall), pregnancy disorders (such as miscarriages), and so on.
To distinguish them, you should check directly to a doctor or obstetrician. Through more objective examinations, for example USG, doctors are generally able to determine the cause of your complaint, complete with the best management.
At this time, you should first go through the following efforts:
Rest more regularly
Reduce tiring physical activity first
Don't panic or stress
Live a healthy diet
Do not carelessly take drugs, including emergency contraceptive pills --- these pills are not included over-the-counter drugs, so before taking them, you need to check with your doctor or obstetrician first
Hope this helps ...